# SDR F3LA98171

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Solenoid
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: A, E

## Discrepancy

FLT 658 - DEN - AIR TURN BACK, UPON CLIMB-OUT FROM DEN, FLIGHT CREW REPORTED NR 1 ENGINE START VALVE 'OPEN' LIGHT ILLUMINATED.  NR 1 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DEN WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE START VALVE SOLENOID AND CHECKED OK.  (M)
